Dr. Kevin Most Warns About The Dangers of Vaping

 

Investigators have discovered a link between vaping and the rise of serious lung illnesses showing up nationwide. Health officials in New York found dangerously large levels of the chemical "Vitamin-E Acetate" in nearly all cannabis vaping products that were analyzed. The chemical has been linked to each person who got sick, and submitted a vape pen for testing. Although "Vitamin-E Acetate" is a commonly available nutritional supplement, it is not authorized for vape products.   Dr. Kevin Most of Northwestern Medicine Central DuPage Hospital phones into WGN to provide insight and warn about the dangers of vaping oils.

Notice: you are using an outdated browser. Microsoft does not recommend using IE as your default browser. Some features on this website, like video and images, might not work properly. For the best experience, please upgrade your browser.